MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CONV RP PS TB TRL SZ5; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND 9616671 ATTUNE CONV RP PS TB TRL SZ5; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500995
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Attune total knee replacement.(b)(6): (b)(6) hospital, (b)(6) 2018.The spring on the size 5 attune ps rp insert trial broke during removal of the instrument following a trial reduction.All affected parts were accounted for, and the broken spring was discarded by the scrub nurse.Instrument was no longer needed, so operation continued as normal.No ae to patient.No delay to the procedure.Patient initial (b)(6).
 
Additional Manufacturer Narrative
Investigation summary the device associated with this report was not returned to depuy synthes in warsaw for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE CONV RP PS TB TRL SZ5
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7703407
Report Number1818910-2018-64818
Device Sequence Number906673
Product Code JWH
UDI-Device Identifier10603295135722
UDI-Public10603295135722
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500995
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1